Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 19, NWS Houston/Galveston, TX

April 18, 20167 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 18, 2016, 7:27 AM CDT for 7 counties in Texas. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2016, 7:27 AM CDT (12:27 UTC)
Expired
Apr 18, 2016, 9:00 AM CDT
In force
93 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Grimes County, TX, Houston County, TX, Madison County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX

The radar

The Ft Hood radar (KGRK), 174 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 0.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

887 
WGUS54 KHGX 181227
FFWHGX
TXC185-225-313-373-407-455-471-181400-
/O.NEW.KHGX.FF.W.0019.160418T1227Z-160418T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
727 AM CDT MON APR 18 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN HOUSTON COUNTY IN SOUTHEASTERN TEXAS...
  WALKER COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
  WEST CENTRAL POLK COUNTY IN SOUTHEASTERN TEXAS...
  EASTERN MADISON COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN TRINITY COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 900 AM CDT

* AT 726 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 6
  INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY OR MAY ALREADY BE IN PROGRESS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...CROCKETT...AUSTONIO...TRINITY...POINT BLANK...LOVELADY...
  RIVERSIDE...HUNTSVILLE STATE PARK...SEBASTOPOL...CRABBS PRAIRIE AND
  OAKHURST.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3083 9514 3054 9535 3079 9596 3109 9579
      3109 9576 3112 9578 3114 9577 3116 9573
      3117 9574 3142 9533

$$
39

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 6:44 AM CDT, 43 minutes earlier.

Area forecast discussion, Apr 18, 6:44 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
644 AM CDT MON APR 18 2016

.AVIATION...
SHRA/TSRA CONTINUE IN AND AROUND MOST OF THE SE TX TAF SITES.
HEAVIEST IMPACTED SITES CURRENTLY ARE SGR AND HOU. WITH ACTIVITY
GRADUALLY SAGGING SOUTHWARD...LBX AND GLS SHOULD BE IMPACTED SOON.
SHRA/TSRA ARE STILL POSSIBLE AT UTS AND CXO WITH THE LEAST IMPACTED
LOCATION PROBABLY CLL. NOT REALLY SURE WHAT IS GOING TO HAPPEN LATER
THIS AFTERNOON AND TONIGHT SINCE A LOT WILL DEPEND ON HOW LONG THE
CURRENT ACTIVITY LASTS. GENERALLY EXPECTING MVFR CEILINGS AND
VISIBILITIES WITH IFR/LIFR CONDITIONS LIKELY IN AND AROUND THE
STRONGER STORMS.  42
&&

.PREV DISCUSSION... /ISSUED 356 AM CDT MON APR 18 2016/

DISCUSSION...
SEVERE...HISTORIC FLOOD EVENT ONGOING. SEVERAL FLASH FLOOD
WARNINGS AND FLASH FLOOD EMERGENCIES IN EFFECT FROM SLOW MOVING
BAND OF THUNDERSTORMS. MULTIPLE HIGH WATER RESCUES REPORTED AND
STRUCTURES BEING FLOODED. UNFORTUNATELY BAND OF THUNDERSTORMS TO
IMPACT AREAS ALREADY HAVING RECEIVED HEAVY RAIN FOR POTENTIALLY SEVERAL
MORE HOURS.

WORST CASE SCENARIO AS DEEP MOISTURE ADVECTING IN OFF THE GULF
AND BEING FOCUSED ALONG E TO W BAND OF THUNDERSTORMS WITH VERY
LITTLE MOVEMENT. MODELS HAVE STRUGGLED TO CAPTURE PLACEMENT AND
TIMING OF CONVECTION AND DIFFICULT GOING FORWARD AS WELL. NOT MUCH
CHANGE IN THE PATTERN IS EXPECTED THROUGH TUESDAY. THROUGH TUESDAY
EXPECT ADDITIONAL ROUNDS OF HEAVY RAIN WHICH WILL ONLY EXACERBATE
FLOODING ALREADY ONGOING. DIFFICULT TO TIME THINGS BUT
THUNDERSTORM COMPLEXES WILL GENERALLY BE SLOW MOVING. CONCERN IS
THEY WILL OCCUR IN SIMILAR AREAS. HAVE HAD TO RAISE POPS WEDNESDAY
AS WELL AS MODELS SHOWING ANOTHER VORT LOBE PIVOTING AROUND UPPER
LOW LIKELY BRINGING MORE SHOWERS AND THUNDERSTORMS. REALLY DONT
DRY OUT UNTIL POSSIBLY FRIDAY AS MODELS SUGGEST RIDGING AT SURFACE
AND ALOFT. 46

MARINE...
A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER COASTAL
AREAS...GALVESTON...HARRIS...CHAMBERS. FURTHER SOUTH ACROSS BRAZORIA
AND MATAGORDA WILL HAVE A COASTAL FLOOD ADVISORY. WATER LEVELS ARE
PEAKING AROUND 4 FEET AT HIGH TIDES IN THE WARNING AREA AND AROUND
3.5 FEET IN THE ADVISORY AREA. AFTER THE AFTERNOON HIGH TIDE
PEAKING 2-3 PM WE WILL LIKELY SEE WATER LEVELS BEGIN TO SUBSIDE
SOME...ALTHOUGH STILL WELL ABOVE NORMAL.

THE SMALL CRAFT ADVISORY WILL CONTINUE TODAY AS WELL. SHOULD SEE
WINDS/SEAS SUBSIDE SOME DURING THE DAY TODAY. 33

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      75  67  78  67  81 / 100  90  70  50  50
HOUSTON (IAH)              77  68  77  67  82 /  90  90  80  40  70
GALVESTON (GLS)            75  70  75  70  77 /  90  90  80  50  60

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD WARNING UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: CHAMBERS...GALVESTON...HARRIS.

     COASTAL FLOOD ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BRAZORIA...MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&

DISCUSSION...39
AVIATION/MARINE...42

In the hours before

Local storm report, Apr 18, 5:15 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
515 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      4 WNW JERSEY VILLAGE    29.91N  95.63W
04/18/2016                   HARRIS             TX   BROADCAST MEDIA

            RAIN GUAGE NEAR THE INTERSECTION OF HUFFMIESTER AND
            HIGHWAY 6 NORTH HAS SURPASSED MORE THAN 20 INCHES. THE
            COPPER GROVE SUBDIVISION HAS HIGH THIGH DEEP WATER IN
            THE ROADS WITH WATER UP TO THE SIDE WINDOWS OF MANY
            VEHICLES.

&&

EVENT NUMBER HGX1600075

42
Local storm report, Apr 18, 5:39 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
539 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            AT LEAST 40 SUBDIVISIONS IN AND AROUND THE HOUSTON AREA
            REPORTING FLOODING.

&&

EVENT NUMBER HGX1600076

42
Local storm report, Apr 18, 6:56 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
656 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            NOW 70 DIFFERENT SUBDIVISIONS IN AND AROUND THE HOUSTON
            AREA REPORTING FLOODING.

&&

EVENT NUMBER HGX1600077

42
Local storm report, Apr 18, 7:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
719 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     FLASH FLOOD      4 ENE MEADOWS           29.68N  95.54W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            REPORTS OF HOUSE FLOODING ON BRAYS BAYOU NEAR US
            HIGHWAY 59.

&&

EVENT NUMBER HGX1600078

42
Local storm report, Apr 18, 7:21 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
721 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLASH FLOOD      1 NW HOUSTON            29.78N  95.40W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            WATER STARTING TO OVERTOP INTERSTATE 10 AT WHITE OAK
            BAYOU.

&&

EVENT NUMBER HGX1600079

42
Local storm report, Apr 18, 7:23 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE Houston/Galveston TX
723 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     FLASH FLOOD      6 SW JERSEY VILLAGE     29.82N  95.64W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            WATER RESCUES IN THE ADDICKS AREA.

0106 AM     FLASH FLOOD      9 SSW TOMBALL           29.98N  95.67W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            WATER RESCUES NEAR THE INTERSECTION OF BARKER CYPRESS
            AND SPRING CYPRESS.

0129 AM     FLASH FLOOD      6 SW JERSEY VILLAGE     29.83N  95.64W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            SEVERAL HOMES FLOODED IN THE BEAR CREEK VILLAGE AREA.

0233 AM     FLASH FLOOD      2 S BELLVILLE           29.92N  96.26W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING.

0233 AM     FLASH FLOOD      4 ESE BELLVILLE         29.92N  96.20W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY
            BE CLOSED.

0259 AM     FLASH FLOOD      TODD MISSION            30.26N  95.83W
04/18/2016                   GRIMES             TX   DEPT OF HIGHWAYS

            WATER RESCUES ONGOING IN THE TODD MISSION AREA.

0316 AM     FLASH FLOOD      4 SSE WALLER            30.00N  95.91W
04/18/2016                   WALLER             TX   CITY OFFICIAL

            HIGHWAY 290 AT THE HARRIS-WALLER COUNTY LINE IS CLOSED.

0409 AM     FLASH FLOOD      BELLVILLE               29.95N  96.26W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            ROADS CLOSED ACROSS A LARGE PART OF THE
            COUNTY...ESPECIALLY CENTRAL AND NORTH.

0423 AM     FLASH FLOOD      6 N COLUMBUS            29.79N  96.55W
04/18/2016                   COLORADO           TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED AND WATER RESCUES BEING CONDUCTED
            ACROSS THE NORTHERN PARTS OF THE COUNTY.

0450 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            SIXTY HIGH WATER RESCUES IN PROGRESS ACROSS PARTS OF
            HARRIS COUNTY.

0454 AM     FLASH FLOOD      6 SSW JERSEY VILLAGE    29.82N  95.62W
04/18/2016                   HARRIS             TX   TRAINED SPOTTER

            NUMEROUS WATER COVERED ROADS. WATER IN HOMES IN AND
            AROUND THE ADDICKS AREA.

0505 AM     FLASH FLOOD      7 NW TODD MISSION       30.35N  95.90W
04/18/2016                   GRIMES             TX   BROADCAST MEDIA

            MAJOR FLOODING ALONG COUNTY ROAD 311 WITH WATER HALFWAY
            UP STREET SIGNS.

0510 AM     FLASH FLOOD      4 WNW JERSEY VILLAGE    29.91N  95.63W
04/18/2016                   HARRIS             TX   BROADCAST MEDIA

            RAIN GUAGE NEAR THE INTERSECTION OF HUFFMIESTER AND
            HIGHWAY 6 NORTH HAS SURPASSED MORE THAN 20 INCHES. THE
            COPPER GROVE SUBDIVISION HAS HIGH THIGH DEEP WATER IN
            THE ROADS WITH WATER UP TO THE SIDE WINDOWS OF MANY
            VEHICLES.

0532 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            AT LEAST 40 SUBDIVISIONS IN AND AROUND THE HOUSTON AREA
            REPORTING FLOODING.

0651 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            NOW 70 DIFFERENT SUBDIVISIONS IN AND AROUND THE HOUSTON
            AREA REPORTING FLOODING.

0705 AM     FLASH FLOOD      4 ENE MEADOWS           29.68N  95.54W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            REPORTS OF HOUSE FLOODING ON BRAYS BAYOU NEAR US
            HIGHWAY 59.

0719 AM     FLASH FLOOD      1 NW HOUSTON            29.78N  95.40W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            WATER STARTING TO OVERTOP INTERSTATE 10 AT WHITE OAK
            BAYOU.

&&

EVENT NUMBER HGX1600065 HGX1600066 HGX1600067 HGX1600062 HGX1600063
HGX1600068 HGX1600069 HGX1600070 HGX1600071 HGX1600072 HGX1600073
HGX1600074 HGX1600075 HGX1600076 HGX1600077 HGX1600078 HGX1600079

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:30 PM CDTSpecial Weather StatementHGXColorado45 min
Apr 17, 8:10 PM CDTSpecial Weather StatementHGXColorado65 min
Apr 17, 8:33 PM CDTSpecial Weather StatementHGXFort Bend, Waller57 min
Apr 17, 8:53 PM CDTAreal Flood AdvisoryHGXColorado, Wharton3 hr
Apr 17, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller2 hr
Apr 17, 9:38 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller112 min
Apr 17, 10:36 PM CDTFlash Flood WarningHGXAustin, Colorado, Harris, Waller3 hr
Apr 17, 11:11 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Apr 17, 11:15 PM CDTSpecial Weather StatementHGXHarris45 min
Apr 17, 11:17 PM CDTSpecial Weather StatementHGXWaller43 min
Apr 17, 11:22 PM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller3 hr
Apr 17, 11:29 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
Apr 17, 11:57 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery63 min
Apr 18, 12:04 AM CDTFlash Flood WarningHGXAustin, Fort Bend, Harris, Montgomery, Waller3 hr
Apr 18, 12:07 AM CDTTornado WarningHGXHarris, Montgomery38 min
Apr 18, 12:39 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 12:48 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 1:04 AM CDTRiver Flood WarningHGXHarris69 hr
Apr 18, 1:15 AM CDTFlash Flood WarningHGXHarris, Montgomery3 hr
Apr 18, 1:23 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 1:37 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington3 hr
Apr 18, 1:44 AM CDTFlash Flood Warning EmergencyHGXGrimes, Harris, Waller3 hr
Apr 18, 1:47 AM CDTFlash Flood WarningHGXGrimes, Montgomery, San Jacinto, Walker3 hr
Apr 18, 2:04 AM CDTFlash Flood Warning EmergencyHGXHarris3 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery44 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris, Montgomery6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:31 AM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller2 hr
Apr 18, 3:03 AM CDTSevere Thunderstorm WarningHGXHarris27 min
Apr 18, 3:13 AM CDTTornado WarningHGXHarris32 min
Apr 18, 3:14 AM CDTRiver Flood WarningHGXFort Bend, Harris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris4 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 3:22 AM CDTRiver Flood WarningHGXColorado, Wharton3 days
Apr 18, 3:23 AM CDTFlash Flood WarningHGXFort Bend, Harris, Waller97 min
Apr 18, 3:28 AM CDTFlash Flood WarningHGXAustin, Colorado92 min
Apr 18, 3:38 AM CDTTornado WarningHGXHarris27 min
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris42 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris12 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris34 hr
Apr 18, 4:39 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller4 hr
Apr 18, 4:39 AM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more4 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:52 AM CDTTornado WarningHGXHarris23 min
Apr 18, 5:16 AM CDTCoastal Flood AdvisoryHGXBrazoria, Matagorda20 hr
Apr 18, 5:17 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty43 min
Apr 18, 5:39 AM CDTTornado WarningHGXLiberty36 min
Apr 18, 5:57 AM CDTFlash Flood Warning EmergencyHGXHarris, Montgomery3 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris26 hr
Apr 18, 6:12 AM CDTRiver Flood WarningHGXFort Bend, Harris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris31 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:30 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Fort Bend, Harris, Waller3 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:51 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 7:05 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.